# SDR CA010730002

- Difficulty date: July 23, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 8,600 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99820152
- Condition: Cracked
- Location: Landing Gear
- Part time: 8,600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION CARRIED OUT IAW CESSNA SEB01-2, BOTH LANDING GEAR ACTUATORS WERE FOUND CRACKED.
